MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS; AEQUALIS REVERSED GLENOID SPHERE DIA.42

TORNIER S.A.S. AEQUALIS REVERSED SHOULDER PROSTHESIS; AEQUALIS REVERSED GLENOID SPHERE DIA.42
Catalog Number DWD195
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 05/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
 
Event or Problem Description
It was reported that a patient had a revision surgery for instability/dislocation at day 45 post-operative.Baseplate + glenoid sphere + reversed insert were removed.Patient id: (b)(6).

Brand Name
AEQUALIS REVERSED SHOULDER PROSTHESIS
Common Device Name
AEQUALIS REVERSED GLENOID SPHERE DIA.42
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5821316
Report Number3000931034-2016-00091
Device Sequence Number774021
Product Code KWS
UDI-Device Identifier03700386935930
UDI-Public03700386935930
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue NumberDWD195
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2016
Initial Report FDA Received Date07/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient Weight78